MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS DISTAL FEMORAL IMPACTOR; HIP INSTRUMENTS : IMPACTORS

DEPUY ORTHOPAEDICS INC US LPS DISTAL FEMORAL IMPACTOR; HIP INSTRUMENTS : IMPACTORS
Model Number 2987-70-003
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that prior to surgery the spring portion of the handle was missing from the handle.

Brand Name
LPS DISTAL FEMORAL IMPACTOR
Common Device Name
HIP INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12173229
Report Number1818910-2021-15257
Device Sequence Number935373
Product Code HWA
UDI-Device Identifier10603295158813
UDI-Public10603295158813
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2987-70-003
Device Catalogue Number298770003
Device Lot NumberA0905
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1